| Model Number |
H74939031501110 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/01/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
G4 - premarket / 510(k) #: k141150, k162350.
Event or Problem Description
It was reported that a balloon rupture occurred.The 100% stenosed target lesion was located in the moderately tortuous and moderately calcified superficial femoral artery.A 5.0mm x 100mm x 150cm (4f) sterling mr balloon catheter was advanced for dilation.During the procedure, the balloon ruptured upon first inflation at 4 atmospheres for 20 seconds.The device was removed without any problem, and the procedure was completed with a different device.There were no patient complications as a result of this event.